# SDR SCNA20230421136

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 48,111 hours, 23,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 739433:  R1 DOOR EMERGENCY LIGHTS INOP. - - - RESOLUTION:  R & R R1 DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
